# SDR 08FDEA01972

- Difficulty date: May 23, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 155PH
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL PATCH REPAIR ON NR 2 RT DOOR UPPER HINGE CUT-OUT TO BE EVALUATED.  REPAIR CARRIED OUT AS PER EA F-5240-118832.   REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.B
